# SDR R61A201812161231

- Difficulty date: December 16, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092568005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION/ CHAFING ON RT OUTBD PAX SEAT TRACK FRAME 23-34/43. REMOVED AND INSTALLED NEW SEAT TRACK AT FR 23/34 TO 43 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06. APPLIED CIC REF CPM 51-25-00. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
